# SDR SWAA2021021545430

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS807 S-24L WL162. / REPAIRED FRAME AT AFT CARGO BAY B/S 807 S-24L WL 162 IAW ATS ER-21-01049 REV IR AND SWA EA-21-153-00167 REV IR
